# SDR SIMA201111501

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 20,181 hours, 17,886 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R03012097K021
- Part serial: 0173202266
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3918 THE CREW REPORTED THAT DURING THE CLIMBOUT THE AIRCRAFT PRESSURIZATION FAILED, CLIMBED TO 10,000FT, CABIN ALTITUDE AND  SWITCHED TO MANUAL MODE, SYSTEM STABILIZED AND PRESSURIZATION STABILIZED, SHORTLY AFTER, CABIN ALTITUDE DISPLAY WENT BLANK (AMBER DASHES) THEN CABIN PRESSURIZED TO 7.9 PSID AT 8,000FT MSL.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURED BACK TO ORD.  THE CREW TURNED OFF THE PACKS TO DEPRESSURIZE AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ELECTROPNEUMATIC OUTFLOW VALVE IAW AMM 21-31-03.  REMOVED AND REPLACED THE MANUAL CONTROLLER IAW AMM 21-31-02.  PERFORMED OUTFLOW VALVE FUNCTION IAW AMM 21-31-00.  PERFORMED PRESSURE CONTROL SYSTEM FUNCTION TEST IN AUTOMATIC AND MANUAL IAW AMM 21-31-00, AMM 21-31-00.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
